# SDR SWAA2023110809222

- Difficulty date: October 9, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 194DL WING TO BODY FAIRING AT FUSELAGE EXTERIOR 2023-637719<[01] TOOL USED CALIPER P/N: 700-113-10; S/N 0031753; DUE DATE: 27-NOV-23.;[02] TOOL USED: THERMAL CAMERA; P/N: FLIR-T530; S/N: 79316001; DUE DATE: 23 JAN 24.;[03] TOOL USED HOT BONDER P/N HCS9200B-AV; S/N 18196127; DUE DATE: 22-JUN-24.;[04] TOOL USED SCALE P/N CR5200; S/N 8342514551; DUE DATE: 15-FEB-24.;[05] REPAIRED ACCESS PANEL 194DL WING TO BODY FAIRING AT FUSELAGE EXTERIOR LOCATED AT 10IN FROM IB EDGE AND 10IN FROM FWD EDGE AT LOWER FUSELAGE IAW B737-700 SRM 53-60-70-2R-1 REPAIR 1 PARAGRAPH 4.B(1) TABLE 201; B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED ACCESS PANEL 194DL WING TO BODY FAIRING AT FUSELAGE EXTERIOR LOCATED AT 10IN FROM IB EDGE AND 10IN FROM FWD EDGE AT LOWER FUSELAGE IAW B737-700 SRM 53-60-70-2R-1 REPAIR 1 PARAGRAPH 4.B(1) TABLE 201; B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.
